MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.156S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date and lot number unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of a broken proximal femoral nailing system (tfna) nail.The nail broke below the helical blade and there was non-union for six (6) months and delayed healing.Date of original implant was on early 2019.The implants were successfully explanted and the procedure was successfully completed.No allegation with the helical blade, the helical blade was fine.There was no surgical delay.Patient outcome is unknown.  concomitant device reported: unknown tfna helical blade (part# unknown, lot# unknown, quantity# 1), unknown locking screw (part# unknown, lot# unknown, quantity# unknown).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Initial reporter name and address: email correction provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8885916
Report Number2939274-2019-59728
Device Sequence Number2397304
Product Code HSB
UDI-Device Identifier10886982096647
UDI-Public(01)10886982096647
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.156S
Device Catalogue Number04.037.156S
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;